On the generalized Floquet theory of disconjugate differential equations \(y^ n=\)q(t)y. (English) Zbl 0491.34038


34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34C25 Periodic solutions to ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations


Zbl 0466.34014
Full Text: EuDML


[1] Borůvka O.: Linear Differential Transformations of the Second Order. The English Univ. Press, London 1971. · Zbl 0218.34005
[2] Borůvka O.: On central dispersions of the differential equations y” = q(t)y with periodic coefficients. Lecture Notes in Mathematics, 415, 1974, 47-60.
[3] Borůvka O.: Sur les blocs des équations différentielles y” = q(t)y aux coefficients périodiques. Rend. Mat. (2), 8, S. VI, 1975, 519-532. · Zbl 0326.34007
[4] Borůvka O.: Sur quelques compléments á la théorie de Floquet pour les équations différentielles du deuxième ordre. Ann mat. p. ed appl. S. IV, CII, 1975, 71-77. · Zbl 0311.34012
[5] Борувка О.: Тєоруя глобалъных свойсмв обыкновєнных лунєйных дуффєрєнцуалъных уравнєнуй вморого порядка. Диффєрєнциальныє уравнєния, No 8, T. 12, 1976, 1347-1383.
[6] Krbiľa J.: VIastnosti fáz neoscilatorických rovnic y” = q(t)y defìnovaných pomocou hyperbolických polárných súradnic. Sborník prací VŠD a VÚD, 19, 1969, 5-19.
[7] Krbiľa J.: Application von parabolishen Phasen der Differentialgleichung y” = q(t)y. Sborník prací VŠD a VÚD, 1973, IV. ved. konf., 1. sekcia, 67-74.
[8] Krbiľa J.: Explicit solutions of several Kummer’s nonlinear differential equation. Mat. Čas., No 4, 1974, 343-348.
[9] Лайтох М.: Расшурєнує мємода Флокє для опрєдєлєнуя вуда фундамєнмалъной сусмємы рєшєнуй дуффєрєнцуалъного уравнєнуя вморого порядка у” = a(t)y. Чех. мат. журнал т. 5 (80), 1955, 164-173.
[10] Neuman F.: Note on bounded non-periodic solutions of the second-order linear differential equations with periodic coefficients. Math. Nach., 39, 1969, 217-222. · Zbl 0169.41703
[11] Neuman F. and Staněk S.: On the structure of second-order periodic differential equations with given characteristic multipliers. Arch. Math. (Brno), 3, XIII, 1977, 149-158.
[12] Staněk S.: Phase and dispersion theory of the differential equation y” = q(t)y in connection with the generalized Floquet theory. Arc\?. Math. (Brno), 2, XIV, 1978, 109-122. · Zbl 0412.34025
[13] Staněk S.: On the structure of second-order linear differential equations with given charactenstic multipliers in the generalized Floquet theory. Arch. Math. (Brno), 4, XIV, 1978, 235-242.
[14] Staněk S.: On an application of the generalized Floquet theory to the transformation of the equation y” = q(t)y into its associated equation. Acta Univ. Palackianae Olomucensis, 61 (1979), 81-92.
[15] Staněk S.: The characteristic multipliers of a block and of an inverse block of second-order linear differential equations with \(\pi\)-periodic coefficients. Acta Univ. Palackianae Olomucensis, 57 (1978), 39-51.
[16] Staněk S.: On the structure of the second-order periodic linear differential equations with the same characteristic multipliers. Acta Univ. Palackianae Olomucensis, 57(1978), 53-60.
[17] Staněk S.: A note on disconjugate linear differential equations of the second order with periodic coefficients. Acta Univ. Palackianae Olomucensis, 51 (1979), 93 -101.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.